# SDR COMA9960497

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spring
- Part number: 22850775101
- Condition: Broken
- Location: Lt Tr Unit
- Component: 2285020013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A MAINTENANCE SERVICE CHECK 50 HOUR INSPECTION MECHANIC FOUND A BROKEN BLOCKER DOOR (P/N 228-50219-111) ON THE LEFT ENGINE THRUST REVERSER, VISIBLE FROM THE GROUND.  FURTHER INVESTIGATION FOUND PROBABLE CAUSE TO BE TWO BROKEN RETURN SPRINGS (P/N 228-50775-101), WHICH CAUSED DOOR NOT TO RETURN IN PROPER SEQUENCE.  REMOVED BROKEN SPRINGS AND DOOR, REPLACED WITH SERV PARTS IAW CANADAIR MMC NR 78-33-11 AND 78-33-21.
